Combined effects for fractional Schrödinger-Kirchhoff systems with critical nonlinearities. (English) Zbl 1453.35184

Summary: In this paper, we investigate the existence of solutions for critical Schrödinger-Kirchhoff type systems driven by nonlocal integro-differential operators. As a particular case, we consider the following system:
\[ \begin{gathered} M\left([(u,v)]_{s,p}^p + \Vert(u,v)\Vert_{p,V}^p\right) ((-\Delta)_p^s u + V(x)\vert u\vert^{p-2}u) = \lambda H_u(x,u,v) + \frac{\alpha}{p_s^*} \vert v\vert^\beta \vert u\vert^{\alpha -2} u \quad\text{in } \mathbb{R}^N, \\ M\left([(u,v)]_{s,p}^p + \Vert(u,v)\Vert_{p,V}^p\right) ((-\Delta)_p^s v + V(x)\vert u\vert^{p-2}u) = \lambda H_v(x,u,v) + \frac{\beta}{p_s^*} \vert u\vert^\alpha \vert v\vert^{\beta-2} v \quad\text{in } \mathbb R^N, \end{gathered} \]
where \(\Delta^s_p\) is the fractional \(p\)-Laplace operator with \(0 < s < 1 < p < N/s\), \(\alpha, \beta > 1\) with \(\alpha + \beta= p^*_s\), \(M: \mathbb{R}^+_0\rightarrow \mathbb{R}^+_0\) is a continuous function, \(V: \mathbb{R}^N \rightarrow \mathbb{R}^+\) is a continuous function, \(\lambda > 0\) is a real parameter. By applying the mountain pass theorem and Ekeland’s variational principle, we obtain the existence and asymptotic behaviour of solutions for the above systems under some suitable assumptions. A distinguished feature of this paper is that the above systems are degenerate, that is, the Kirchhoff function could vanish at zero. To the best of our knowledge, this is the first time to exploit the existence of solutions for fractional Schrödinger-Kirchhoff systems involving critical nonlinearities in \(\mathbb{R}^N\).


35R11 Fractional partial differential equations
35D30 Weak solutions to PDEs
35A15 Variational methods applied to PDEs
35J47 Second-order elliptic systems
Full Text: DOI


[1] R.A. Adams and J.J.F. Fournier. Sobolev Spaces. Academic Press, New York-London (2003) · Zbl 1098.46001
[2] A. Ambrosetti and P.H. Rabinowitz, Dual variational methods in critical point theory and applications. J. Funct. Anal. 14 (1973) 349-381 · Zbl 0273.49063
[3] D. Applebaum, Lévy processes-from probability to finance quantum groups, Notices Amer. Math. Soc. 51 (2004) 1336-1347 · Zbl 1053.60046
[4] G. Autuori, A. Fiscella and P. Pucci, Stationary Kirchhoff problems involving a fractional elliptic operator and a critical nonlinearity, Nonlinear Anal. 125 (2015) 699-714 · Zbl 1323.35015
[5] G. Autuori and P. Pucci, Elliptic problems involving the fractional Laplacian ℝ\^{}{N}. Differ. Equ. 255 (2013) 2340-2362 · Zbl 1284.35171
[6] H. Brézis. Functional Analysis, Sobolev Spaces and Partial Differential Equations. Universitext, Springer, New York (2011)
[7] H. Brézis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents. Comm. Pure Appl. Math. 36 (1983) 437-477 · Zbl 0541.35029
[8] L. Caffarelli, Non-local diffusions, drifts and games. Nonlinear Partial Differential Equations. Vol. 7 of Abel Symposia (2012) 37-52 · Zbl 1266.35060
[9] L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian. Comm. Partial Differ. Equ. 32 (2007) 1245-1260 · Zbl 1143.26002
[10] X. Chang and Z.-Q. Wang, Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity. Nonlinearity26 (2013) 479-494 · Zbl 1276.35080
[11] C. Chen, Infinitely many solutions to a class of quasilinear Schrödinger system in ℝ\^{}{N}. Appl. Math. Lett. 52 (2016) 176-182 · Zbl 1332.35109
[12] F. Colasuonno and P. Pucci, Multiplicity of solutions for p(x)-polyharmonic elliptic Kirchhoff equations. Nonlinear Anal. 74 (2011) 5962-5974 · Zbl 1232.35052
[13] F.J.S.A. Corrêa and G.M. Figueiredo, On an elliptic equation of p-Kirchhoff type via variational methods. Bull. Austral. Math. Soc. 74 (2006) 236-277
[14] F.J.S.A. Corrêa and G.M. Figueiredo, On a p-Kirchhoff equation via Krasnoselskii’s genus. Appl. Math. Lett. 22 (2009) 819-822 · Zbl 1171.35371
[15] J. Dávila, M. del Pino, S. Dipierro and E. Valdinoci, Concentration phenomena for the nonlocal Schrödinger equation with Dirichlet datum. Anal. PDE8 (2015) 1165-1235 · Zbl 1366.35215
[16] S. Dipierro, M. Medina, I. Peral and E. Valdinoci, Bifurcation results for a fractional elliptic equation with critical exponent in ℝ\^{}{N}. Manuscripta Math. 153 (2017) 183-230 · Zbl 1377.35262
[17] E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker’s guide to the fractional Sobolev spaces. Bull. Sci. Math. 136 (2012) 521-573 · Zbl 1252.46023
[18] A. Fiscella and E. Valdinoci, A critical Kirchhoff type problem involving a nonlocal operator. Nonlinear Anal. 94 (2014) 156-170 · Zbl 1283.35156
[19] G.M. Figueiredo, Existence of a positive solution for a Kirchhoff problem type with critical growth via truncation argument. J. Math. Anal. Appl. 401 (2013) 706-713 · Zbl 1307.35110
[20] P. Han, The effect of the domian topology on the number of positive solutions of an elliptic system involving critical Sobolev exponents. Houston J. Math. 32 (2006) 1241-1257 · Zbl 1200.35116
[21] N. Laskin, Fractional quantum mechanics and Lévy path integrals. Phys. Lett. A268 (2000) 298-305 · Zbl 0948.81595
[22] N. Laskin, Fractional Schrödinger equation. Phys. Rev. E66 (2002) 056108
[23] J.-L. Lions, On some questions in boundary value problems of mathematical physics, in: Contemporary Developments in Continuum Mechanics and Partial Differential Equations, Proc. of Internat. Sympos., Inst. Mat. Univ. Fed. Rio de Janeiro, Rio de Janeiro, 1977. North-Holland Math. Stud. 30 (1978) 284-346
[24] X. Mingqi, G. Molica Bisci, G. Tian and B. Zhang, Infinitely many solutions for the stationary Kirchhoff problems involving the fractional p-Laplacian. Nonlinearity29 (2016) 357-374 · Zbl 1334.35406
[25] G. Molica Bisci Fractional equations with bounded primitive. Appl. Math. Lett. 27 (2014) 53-58 · Zbl 1323.35200
[26] G. Molica Bisci and V. Rădulescu, Ground state solutions of scalar field fractional for Schrödinger equations. Calc. Var. Partial Differ. Equ. 54 (2015) 2985-3008 · Zbl 1330.35495
[27] G. Molica Bisci, V. Rădulescu and R. Servadei. Variational Methods for Nonlocal Fractional Problems. In Vol. 162 of Encyclopedia of Mathematics and its Applications. Cambridge University Press, Cambridge (2016)
[28] A. Ourraoui, On a p-Kirchhoff problem involving a critical nonlinearity. C. R. Acad. Sci. Paris, Ser. I352 (2014) 295-298 · Zbl 1298.35096
[29] P. Pucci and S. Saldi, Critical stationary Kirchhoff equations in ℝ\^{}{N} involving nonlocal operators, Rev. Mat. Iberoam. 32 (2016) 1-22 · Zbl 1405.35045
[30] P. Pucci, M. Xiang and B. Zhang, Multiple solutions for nonhomogenous Schrödinger-Kirchhoff type equations involving the fractional p-Laplacian in ℝ\^{}{N}. Calc. Var. Partial Differ. Equ. 54 (2015) 2785-2806 · Zbl 1329.35338
[31] P. Pucci, M. Xiang and B. Zhang, Existence and multiplicity of entire solutions for fractional p-Kirchhoff equations. Adv. Nonlinear Anal. 5 (2016) 27-55 · Zbl 1334.35395
[32] R. Servadei and E. Valdinoci, Mountain pass solutions for non-local elliptic operators. J. Math. Anal. Appl. 389 (2012) 887-898 · Zbl 1234.35291
[33] R. Servadei and E. Valdinoci, Variational methods for non-local operators of elliptic type. Discrete Contin. Dyn. Syst. 33 (2013) 2105-2137 · Zbl 1303.35121
[34] R. Servadei and E. Valdinoci, The Brézis-Nirenberg result for the fractional Laplacian. Trans. Amer. Math. Soc. 367 (2015) 67-102 · Zbl 1323.35202
[35] M. Xiang, B. Zhang and M. Ferrara, Existence of solutions for Kirchhoff type problem involving the non-local fractional p-Laplacian. J. Math. Anal. Appl. 424 (2015) 1021-1041 · Zbl 1317.35286
[36] M. Xiang, B. Zhang and V. Rădulescu, Existence of nonnegative solutions for a bi-nonlocal fractional p-Kirchhoff type problem, Comput. Math. Appl. 71 (2016) 255-266
[37] M. Xiang, B. Zhang and V. Rădulescu, Existence of solutions for perturbed fractional p-Laplacian equations, J. Differ. Equ. 260 (2016) 1392-1413 · Zbl 1332.35387
[38] M. Xiang, B. Zhang and V. Rădulescu, Multiplicity of solutions for a class of quasilinear Kirchhoff system involving the fractional p-Laplacian, Nonlinearity29 (2016) 3186-3205 · Zbl 1349.35413
[39] X. Zhang, B. Zhang and D. Repovš, Existence and symmetry of solutions for critical fractional Schrödinger equations with bounded potentials. Nonlinear Anal. 142 (2016) 48-68 · Zbl 1338.35013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.